A Subclass of Noor-Type Harmonic $p$-Valent Functions Based on Hypergeometric Functions
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 4, p. 499
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we introduce a new generalized Noor-type operator of harmonic $p$-valent functions associated with the Fox-Wright generalized hypergeometric functions (FWGH-functions). Furthermore, we consider a new subclass of complex-valued harmonic multivalent functions based on this new operator. Several geometric properties for this subclass are also discussed.
Classification :
30C45, 11M35, 30C10
Keywords: harmonic multivalent function, convolution product, Noor integral operator, Fox-Wright generalized hypergeometric function
Keywords: harmonic multivalent function, convolution product, Noor integral operator, Fox-Wright generalized hypergeometric function
@article{KJM_2021_45_4_a0,
author = {Hiba F. Al-Janaby and F. Ghanim},
title = {A {Subclass} of {Noor-Type} {Harmonic} $p${-Valent} {Functions} {Based} on {Hypergeometric} {Functions}},
journal = {Kragujevac Journal of Mathematics},
pages = {499 },
year = {2021},
volume = {45},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_4_a0/}
}
TY - JOUR AU - Hiba F. Al-Janaby AU - F. Ghanim TI - A Subclass of Noor-Type Harmonic $p$-Valent Functions Based on Hypergeometric Functions JO - Kragujevac Journal of Mathematics PY - 2021 SP - 499 VL - 45 IS - 4 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_4_a0/ LA - en ID - KJM_2021_45_4_a0 ER -
Hiba F. Al-Janaby; F. Ghanim. A Subclass of Noor-Type Harmonic $p$-Valent Functions Based on Hypergeometric Functions. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 4, p. 499 . http://geodesic.mathdoc.fr/item/KJM_2021_45_4_a0/